Pacific Journal of Mathematics

On the semimetric on a Boolean algebra induced by a finitely additive probability measure.

Thomas E. Armstrong and Karel Prikry

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 249-264.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734013

Mathematical Reviews number (MathSciNet)
MR658058

Zentralblatt MATH identifier
0489.28006

Subjects
Primary: 28A60: Measures on Boolean rings, measure algebras [See also 54H10]
Secondary: 06E10: Chain conditions, complete algebras 28A12: Contents, measures, outer measures, capacities

Citation

Armstrong, Thomas E.; Prikry, Karel. On the semimetric on a Boolean algebra induced by a finitely additive probability measure. Pacific J. Math. 99 (1982), no. 2, 249--264. https://projecteuclid.org/euclid.pjm/1102734013


Export citation

References

  • [1] T. Armstrong, Borel measures on compact groups are meager, Illinois J. Math., (to appear).
  • [2] T. Armstrong, Gleason spaces and topological dynamics,Indiana J. Math., 29 (1980), 737-746.
  • [3] T. Armstrong and K. Prikry, Residual measures, Illinois J. Math., 22 (1978), 64-78.
  • [4] T. Armstrong and K. Prikry,Liapounoff'stheorem for non-atomic, finitely additive,finitedimensional, vector valued measures, Trans. Amer. Math. Soc, (to appear).
  • [5] W. C. Bell, A decomposition of additive set functions,Pacific J. Math., 72 (1977), 305-311.
  • [6] W. C. Bell, Hellinger integrals and set function derivatives, Houston J. Math., 5 (1979), 465-481.
  • [7] W. C. Bell, ApproximateHahn decompositions, uniformabsolute continuityand uniform integrability, J. Math. Anal. Appl., (to appear).
  • [8] S. Bochner and R. S. Phillips, Additive set functions and vector lattices, Ann. Math., 42 (1941), 316-325.
  • [9] V. Bogdan and R. A. Oberle, Topological rings of sets and the theory of vector measures., Dissert. Math., 154 (1978).
  • [10] D. Candeloro and A. M. Sacchetti, Su alcuni problemi relativi a misurascalari sub additive e applicazionial caso delVadditivitafinita.,Atti. Sem. Mat. Fis. Univ. Modena, 27 (1978), 284-296.
  • [11] S. Cobzas, Hahn decompositions of finitely additive measures, Arch. Math., 27 (1976), 620-621
  • [12] J. Diestel and J, J. Uhl, Jr., Vector Measures, AMS Math. Surveys, 15, Provi- dence, 1977.
  • [13] L. Drewnowski, Equivalence of Brooks-Jewett,Vitali-Hahn-Saks,andNikodym Theorems, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 20 (1972), 725-731.
  • [14] L. Dubins and L. J. Savage, Inequalities for Stochastic Processes. How to Gamble if You Must, Dover, New York, 1976.
  • [15] P. Halmos, Measure Theory, Van Nostrand, Princeton, 1950.
  • [16] J. Kelley, General Topology, Van Nostrand, Princeton, 1955.
  • [17] I. Labuda, Sur quelques generalizations des theorernes de Nikodymet de Vitali- Hahn-Saks, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 20 (1972), 447-456.
  • [18] D. Maharam, Category, Boolean algebras and measure.General topology and its relation to modern analysis and algebra, Springer, New York, (1977), 124-135.
  • [19] H. Maynard, A Radon-Nikodym theorem for finitely additive measures, Pacific J. Math., 83 (1979), 401-413.
  • [20] J. C. Oxtoby, Spaces that admit a category measure, J. Reine Angew. Math., 205 (1961), 156-170.
  • [21] J. C. Oxtoby, Cartesion products of Baire spaces, Fund. Math., 49 (1961), 157-166.
  • [22] J. C. Oxtoby, Measure and Category, Springer, New York, 1971.
  • [23] D. Plachky, Extremal and monogenic additive set functions,Proc. Amer. Math. Soc, 54 (1976), 193-196.
  • [24] M. Bhaskara and K. P. S. Bhaskara Rao, Existence of non-atomic charges, J. Australian Math. Soc, 25 (1978), 1-6.
  • [25] M. Bhaskara and K. P. S. Bhaskara Rao, Topological properties of charge algebras, Rev. Roumaine Math. Pures Appl., 22 (1977), 363-375.
  • [26] G. L. Seever, Measures on F-spaces, Trans. Amer. Math. Soc, 133 (1968), 267-280.
  • [27] Z. Semademi, Banach Spaces of Continuous Functions I, Polish Scientific, Warsaw, 1971.
  • [28] R. Sikorski, Boolean Algebras, Springer, New York, 1964.
  • [29] A. Sobczyk and P. C. Hammer, A decomposition of additive set functions,Duke Math. J., 11 (1944), 839-840.
  • [30] A. Sobczyk and P. C. Hammer, The ranges of additive set functions,Duke Math. J., (1944), 847-851.